MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE¿ U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1 M) CRUSH-RESISTANT OXYGEN TUBING

AIRLIFE AIRLIFE; AIRLIFE¿ U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1 M) CRUSH-RESISTANT OXYGEN TUBING
Model Number 001350
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: loose connection between the tubing and the equipment; it literally falls off with the slightest bit of motion the material feels stiff.No reported injury.While no harm or injury was reported, any component that is part of the vent circuit (flex connector, double swivel elbow, y-adapter, t-piece, ett adapter, etc.) breaks, cracks, or leaks after the vent circuit has been established on the patient could cause a delay in care and or lead to a serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 18 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 18 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury the complaint reported, "the connection between the tubing and our equipment disconnects with the slightest movement due to the stiffness of the connection material." the issue occurred during patient use; however, no patient was affected or harmed.Since no sample, photos, or video were provided, the complaint could not be confirmed; therefore, no root cause was determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board this is the third complaint reported for part number 001350, " disconnection/connection issue(s) " failure mode.There was one other complaint reported for part number 001350 during the same timeframe.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1 M) CRUSH-RESISTANT OXYGEN TUBING
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22549423
Report Number1314417-2025-00050
Device Sequence Number18451000
Product Code CAT
UDI-Device Identifier10190752116252
UDI-Public(01)10190752116252
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001350
Device Catalogue Number001350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown